Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I am a 71 year old white male and have

I am a 71 year old white male and have been getting 200 ml testosterone injections every 3 weeks. My doctor increases it by having me get them every 2 weeks and it works much better. Have been doing this about 1 year now. I seem to have developed a scalp condition for also about 1 year. I get small pimples that erupt into a larger sore just like when I was a teenager. But, it only is on my scalp and no where else. I saw my dermatologist 6 months ago and he thought it was my dry skin problem. I amseeing him again on Friday 10/27/18 and I was hoping you may have some info for me on this. Do you think it is connected to the increase of the injection.
Thanks
Joe Mullen
Fri, 26 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I am a 71 year old white male and have